Location of Repository

Heroin withdrawal as a possible cause of acute concomitant esotropia in adults\ud

By A.Y. Firth

Abstract

Aim: To report the possible effects of heroin withdrawal on binocular vision.\ud \ud Methods: To present a case series of patients in whom esotropia developed on cessation of heroin use.\ud \ud Results: In each case the esotropia was concomitant and prismatic correction restored binocular single vision. Intermittent spontaneous control occurred in one patient, the deviation resolved in one and one patient was lost to follow-up.\ud \ud Conclusions: Heroin withdrawal should be considered as a cause of acute concomitant esotropia. However, accurate history of other medication is needed to ensure that this is not the cause of decompensation.\u

Year: 2001
OAI identifier: oai:eprints.whiterose.ac.uk:599

Suggested articles

Preview


To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.